# SDR 8EKA20140121001

- Difficulty date: January 15, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N348CA
- Make and model: Casa C212CC
- Aircraft serial: 175
- Aircraft time: 21,284 hours, 22,529 cycles
- Propeller: Hartzl HCB4M
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT IN UPPER SKIN OF FUSELAGE DURING INSPECTION, BETWEEN FRAMES 17 & 18.  REPAIRED WITH PATCH IAW SRM.
